# SDR 03226302

- Difficulty date: August 14, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- Aircraft time: 23,738 hours, 23,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FU248
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE LEFT AFT EMERGENCY LIGHT WAS DISCOVERED INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED A FUSE FROM THE NR 4 EMERGENCY BATTERY PACK.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
